Show simple item record

dc.contributor.authorSchneider, Kai Markus
dc.contributor.authorElfers, Carsten
dc.contributor.authorGhallab, Ahmed
dc.contributor.authorSchneider, Carolin Victoria
dc.contributor.authorGalvez, Eric J C
dc.contributor.authorMohs, Antje
dc.contributor.authorGui, Wenfang
dc.contributor.authorCandels, Lena Susanna
dc.contributor.authorWirtz, Theresa Hildegard
dc.contributor.authorZuehlke, Sebastian
dc.contributor.authorSpiteller, Michael
dc.contributor.authorMyllys, Maiju
dc.contributor.authorRoulet, Alain
dc.contributor.authorOuzerdine, Amirouche
dc.contributor.authorLelouvier, Benjamin
dc.contributor.authorKilic, Konrad
dc.contributor.authorLiao, Lijun
dc.contributor.authorNier, Anika
dc.contributor.authorLatz, Eicke
dc.contributor.authorBergheim, Ina
dc.contributor.authorThaiss, Christoph A
dc.contributor.authorHengstler, Jan G
dc.contributor.authorStrowig, Till
dc.contributor.authorTrautwein, Christian
dc.date.accessioned2021-03-22T15:40:23Z
dc.date.available2021-03-22T15:40:23Z
dc.date.issued2020-11-12
dc.identifier.citationCell Mol Gastroenterol Hepatol. 2020 Nov 12;11(4):909-933. doi: 10.1016/j.jcmgh.2020.11.002. Epub ahead of print.en_US
dc.identifier.pmid33189892
dc.identifier.doi10.1016/j.jcmgh.2020.11.002
dc.identifier.urihttp://hdl.handle.net/10033/622783
dc.description.abstractTo test this hypothesis, we assessed the association of proton pump inhibitor (PPI) or long-term antibiotics (ABx) intake, which have both been linked to intestinal dysbiosis, and occurrence of ALF in the 500,000 participants of the UK BioBank population-based cohort. For functional studies, male Nlrp6-/- mice were used as a dysbiotic mouse model and injected with a sublethal dose of acetaminophen (APAP) or lipopolysaccharide (LPS) to induce ALF.en_US
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.rightsAttribution 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/*
dc.subjectAcute Liver Failureen_US
dc.subjectDysbiosisen_US
dc.subjectGut-Liver-Axisen_US
dc.subjectMicrobiotaen_US
dc.titleIntestinal Dysbiosis Amplifies Acetaminophen-Induced Acute Liver Injury.en_US
dc.typeArticleen_US
dc.identifier.eissn2352-345X
dc.contributor.departmentHZI,Helmholtz-Zentrum für Infektionsforschung GmbH, Inhoffenstr. 7,38124 Braunschweig, Germany.en_US
dc.identifier.journalCellular and molecular gastroenterology and hepatologyen_US
dc.source.volume11
dc.source.issue4
dc.source.beginpage909
dc.source.endpage933
refterms.dateFOA2021-03-22T15:40:24Z
dc.source.journaltitleCellular and molecular gastroenterology and hepatology
dc.source.countryUnited Kingdom
dc.source.countryUnited Kingdom
dc.source.countryUnited States


Files in this item

Thumbnail
Name:
Publisher version
Thumbnail
Name:
Schneider et al.pdf
Size:
6.244Mb
Format:
PDF
Description:
Open Access publication

This item appears in the following Collection(s)

Show simple item record

Attribution 4.0 International
Except where otherwise noted, this item's license is described as Attribution 4.0 International